# SDR SWAA2023121521575

- Difficulty date: November 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO LH 'Z' CHANNEL FROM STA 727B TO STA 727C LBL 21 WL 155.5 HAS SPOT OF CORROSION.<[01] REF TASK CARD TTG8Q00PNSVZ FOR REPLACEMENT OF ZEE CHANNEL;[02] INSPECTION VERIFIED ENTRY 1 AS REPLACEMENT OF Z-CHANNEL SECTION WAS FOUND WITH TO MANY AREAS ' OUT OF LIMITS ' AND WILL BE INSTALLED WITH NEW Z-CHANNEL ON TTG8Q00PNSVZ.
